Re: DEPROVERA AND PREGNANCY
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by Melissa on September 6, 2000:
In Reply to: Re: DEPROVERA AND PREGNANCY posted by Beth on July 9, 2000:
>> I am in the same position-my next DP is due in september, and I have been on depo for 4 years. My husband and I would like to concieve soon-I almost wish I had read about difficuties concieving online before my last shot...at this rate I probably could have done without it.
>> >> I have been on the Depo shot for almost 3 months come July, 2000.
>> >> I have already seen a serious change in my body, from weight gain, increase
>> >> in appetite, and several serious nose bleeds. My fiance and I are trying to
>> >> make a baby, but the Depo shot doesn't wear off until August 12, 2000. My
>> >> question is, can I get pregnant after August 12 because I will not be getting
>> >> another shot no more due to the side effects. Please help me out. I am anxious
>> >> to know.
I have been off of the Depo shot for a year and a half and unsuccessfully trying to conceive a child.
I know there is no condition between my husband and I that is medical to interrupt this process because we have
a child before going on the shot. I've been through many tests and charting of tempertature to be more disappointed
each month. I have read were this shot puts you in early menopause and the chances of conceiving are slim, even my doctor
doesn't deny that fact!! So take my advice and get off of it and don't recommend it to anyone!!
Post a Followup